PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 2 | 335-338
Tytuł artykułu

The minimal extension of sequences III. On problem 16 of Grätzer and Kisielewicz

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The main result of this paper is a description of totally commutative idempotent groupoids. In particular, we show that if an idempotent groupoid (G,·) has precisely m ≥ 2 distinct essentially binary polynomials and they are all commutative, then G contains a subgroupoid isomorphic to the groupoid $N_m$ described below. In [2], this fact was proved for m = 2.
Słowa kluczowe
Rocznik
Tom
71
Numer
2
Strony
335-338
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-06-03
poprawiono
1995-10-11
Twórcy
autor
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] J. Dudek, Variety of idempotent commutative groupoids, Fund. Math. 120 (1984), 193-204.
  • [2] J. Dudek, On the minimal extension of sequences, Algebra Universalis 23 (1986), 308-312.
  • [3] J. Dudek, $p_n$-sequences. The minimal extension of sequences (Abstract), presented at the Conference on Logic and Algebra dedicated to Roberto Magari on his 60th birthday, Pontignano (Siena), 26-30 April 1994, 1-6.
  • [4] G. Grätzer, Composition of functions, in: Proc. Conference on Universal Algebra, Kingston, 1969, Queen's Univ., Kingston, Ont., 1970, 1-106.
  • [5] G. Grätzer, Universal Algebra, 2nd ed., Springer, New York, 1979.
  • [6] G. Grätzer and A. Kisielewicz, A survey of some open problems on $p_n$-sequences and free spectra of algebras and varieties, in: Universal Algebra and Quasigroup Theory, A. Romanowska and J. D. H. Smith (eds.), Heldermann, Berlin, 1992, 57-88.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i2p335bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.